# SDR SWAA2024050782989

- Difficulty date: May 6, 2024
- Submitted: May 7, 2024
- Operation: Air carrier
- Aircraft: N7874B
- Make and model: Boeing 737-7Q8
- Aircraft serial: 29352
- Aircraft time: 57,388 hours, 31,792 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Low Pressure
- Location: R2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 SLIDE GAUGE INDICATING IN THE RED<[01] REMOVED AND REPLACED AFT SERVICE EMERGENCY ESCAPE SLIDE PER AMM 25-66-01.
